Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High bilirubin levels after taking muscle enhancement pills. Dark urine, severe itching. Treatment?

Hello. My husband has severe itching due to high bilirubin levels. This all came about because he was taking a muscle enhancement pill . The pills semt him to the hospital, when he discovered him urine was very dark. No that his levels went down juandice and this itching came about. What can he do about this itching? Please help!!!
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. The symptoms of jaundice are itching loss of appetite burning in the stomach vomitings. all or some of them may be present.
His jaundice might be caused by drugs he has used which might be hepato toxic. I advise you to consult a gastro enterologist for differenciating what sort of jaundice it is
and to decide the way of treatment.
Besides i advise you to follow some diet recomendations as take more of curd pulses glucose fruits and juices. wishing for a quick recovery and thanks for calling.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor